Alert archive / New York / Freeze Warnings in 2012
Freeze Warning 4, NWS New York, NY
NWS New York, NY issued this freeze warning at Apr 29, 2012, 12:40 PM EDT for 4 counties in Connecticut; 5 counties in New York; 4 counties in New Jersey. It took effect at Apr 30, 2012, 1:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2012, 12:40 PM EDT (16:40 UTC)
- In effect from
- Apr 30, 2012, 1:00 AM EDT
- Expired
- Apr 30, 2012, 7:31 AM EDT
- In force
- 7 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Passaic County, NJ, Union County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 68 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 4.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2392 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -113 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
135 WWUS71 KOKX 291640 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1240 PM EDT SUN APR 29 2012 CTZ005>012-NJZ002-004-103-105-107-NYZ067>070-079-081-300100- /O.UPG.KOKX.FZ.A.0006.120430T0500Z-120430T1200Z/ /O.NEW.KOKX.FZ.W.0004.120430T0500Z-120430T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 1240 PM EDT SUN APR 29 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...SOUTHERN CONNECTICUT...EASTERN LONG ISLAND AND PORTIONS OF NORTHEAST NEW JERSEY. * HAZARDS...FREEZING TEMPERATURES. * TEMPERATURES...MID 20S TO AROUND 30. * TIMING...1 AM TO 8 AM MONDAY. * IMPACTS...ANY OUTDOOR...SENSITIVE VEGETATION MAY SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MPS
3 follow-up statements
505 WWUS71 KOKX 291906 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 306 PM EDT SUN APR 29 2012 CTZ005>012-NJZ002-004-103-105-107-NYZ067>070-079-081-300400- /O.CON.KOKX.FZ.W.0004.120430T0500Z-120430T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 306 PM EDT SUN APR 29 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT MONDAY... * LOCATIONS...SOUTHERN CONNECTICUT...THE LOWER HUDSON VALLEY...PORTIONS OF NORTHEAST NEW JERSEY AND EASTERN LONG ISLAND. * HAZARDS...FREEZING TEMPERATURES. * TEMPERATURES...MID 20S TO AROUND 30. * TIMING...1 AM TO 8 AM MONDAY. * IMPACTS...ANY OUTDOOR...SENSITIVE VEGETATION MAY SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MPS
201 WWUS71 KOKX 300343 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1143 PM EDT SUN APR 29 2012 CTZ005>012-NJZ002-004-103-105-107-NYZ067>070-079-081-301200- /O.CON.KOKX.FZ.W.0004.120430T0500Z-120430T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 1143 PM EDT SUN APR 29 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * LOCATIONS...SOUTHERN CONNECTICUT...THE LOWER HUDSON VALLEY... PORTIONS OF NORTHEAST NEW JERSEY AND EASTERN LONG ISLAND. * HAZARDS...FREEZING TEMPERATURES. * TEMPERATURES...MID 20S TO AROUND 30. * TIMING...1 AM TO 8 AM MONDAY. * IMPACTS...ANY OUTDOOR...SENSITIVE VEGETATION MAY SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
462 WWUS71 KOKX 301131 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 731 AM EDT MON APR 30 2012 ...FREEZE WARNING CANCELLED... CTZ005>012-NJZ002-004-103-105-107-NYZ067>070-079-081-301245- /O.CAN.KOKX.FZ.W.0004.000000T0000Z-120430T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 731 AM EDT MON APR 30 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FREEZE WARNING. TEMPERATURES WILL QUICKLY RISE TO ABOVE FREEZING THIS MORNING. THE FREEZE WARNING HAS THEREFORE BEEN CANCELLED. $$ JMC
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Apr 29, 10:30 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 29, 10:30 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1030 AM EDT SUN APR 29 2012
.SYNOPSIS...
HIGH PRESSURE WILL SLOWLY BUILD IN FROM ONTARIO THROUGH MONDAY
THEN MOVE TO OUR EAST MONDAY NIGHT. AN AREA OF LOW PRESSURE WILL
MOVE ACROSS THE AREA ON TUESDAY WITH AN UNSETTLED WEATHER PATTERN
EXPECTED THROUGH THE REMAINDER OF THE WEEK AS A SERIES OF FRONTS
AND LOWS MOVE THROUGH.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SUNNY SKIES AS HIGH PRESSURE BUILDS INTO THE REGION. PRES GRADIENT
INCREASES THIS AFTERNOON BETWEEN THE BUILDING HIGH AND LOW PRES IN
THE CANADIAN MARITIMES...RESULTING IN A GUSTY NW FLOW.
THE COMBINATION OF FULL SUNSHINE AND DOWNSLOPING WIND COMPONENT
IS EXPECTED TO YIELD MAX TEMPS IN THE LOWER TO MID 60S THIS
AFTN...WHICH IS A FEW DEGREES BELOW NORMAL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ONCE AGAIN SET THE STAGE
FOR ANOTHER NIGHT OF FREEZING TEMPERATURES ACROSS MUCH OF THE
AREA. SINCE SKIES WILL BE CLEAR FROM THE START...HAVE FAIRLY HIGH
CONFIDENCE OF TEMPS REACHING FREEZING ACROSS INTERIOR
ZONES...MODERATE TO HIGH CONFIDENCE OF A HARD FREEZE IN THESE
LOCATIONS. ALSO HAVE MODERATE TO HIGH CONFIDENCE OF COASTAL
CT...EASTERN LI...EASTERN PASSAIC AND EASTERN BERGEN DROPPING TO
OR SLIGHTLY BELOW THE FREEZING MARK (MID 20S IN THE PINE BARRENS
OF LONG ISLAND). WESTERN ESSEX AND WESTERN UNION ARE CLOSE ENOUGH
TO WARRANT INCLUSION INTO THE FREEZE WATCH BUT WILL ALLOW DAY
SHIFT TO HAVE THE OPPORTUNITY TO INTERROGATE 12Z DATA AND FINALIZE
EXTENT OF WARNINGS. THIS WILL ALSO REDUCE CONFUSION FROM WARNINGS
THAT ARE CURRENTLY IN PLACE.
OTHERWISE...AMPLIFIED RIDGE EXTENDING FROM THE OHIO VALLEY THROUGH
HUDSON BAY WILL FLATTEN AS IT MOVES EAST WITH THE UPPER LOW OVER
NEWFOUNDLAND CONTINUING TO WEAKEN THROUGH TUE.
MODELS CONTINUE TO BE IN GOOD AGREEMENT WITH LOW PRES AND ITS
ATTENDING WARM FRONT APPROACHING ON TUE. CONFIDENCE IN RAIN
CONTINUES TO INCREASE AND THEREFORE HAVE INCREASED POPS TO LIKELY
LATE MON NIGHT INTO TUE. UNCERTAINTY IN HOW FAR N THE WARM FRONT
WILL BE ABLE TO GET...BUT HAVE LEANED TOWARDS THE COOLER GUIDANCE
WITH ABUNDANT CLOUDS/RAIN FORECAST.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGH UNCERTAINTY REMAINS FOR THE REMAINDER OF THE WEEK AS A
SERIES OF FRONTS AND LOW PRESSURE SYSTEMS MOVE ACROSS THE REGION.
LOW FORECAST CONFIDENCE ON TIMING OF SHOWERS DURING THIS TIME
FRAME...WILL JUST CARRY LOW CHANCE POPS FOR NOW.
TEMPS ARE EXPECTED TO BE NEAR SEASONABLE LEVELS DURING THE EXTENDED
PERIOD.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE BUILDS INTO THE REGION FROM THE NORTHWEST THROUGH
TONIGHT.
CLEAR SKIES. THE FORECAST DILEMMA FOR TODAY ARE THE WIND
FORECASTS. WINDS APPEAR TO BE BACKING AS EXPECTED TO THE WEST/NW.
SPEEDS SLOWLY INCREASING AND I CONTINUE TO EXPECT AN INCREASE TO
AROUND 15 KT WITH 20-25 KT GUSTS THIS AFTERNOON. WINDS SHOULD
SETTLE RIGHT AROUND 300 TRUE...BUT MAY BACK TO OR JUST LEFT OF
300 TRUE AT THE NYC TERMINALS BETWEEN 16Z AND 19Z AHEAD OF A WEAK
TROUGH. THE BOTTOM LINE IS THAT WINDS MAY BOUNCE AROUND FROM 280-330
DEGREES TRUE THROUGH THE DAY TODAY BEFORE MOVING BACK TO THE NW OR
TO THE RIGHT OF 300 TRUE.
WINDS AND GUSTS DIMINISH THIS EVENING.
OUTLOOK FOR 12Z MONDAY THROUGH THURSDAY...
.MONDAY-MONDAY NIGHT...VFR WITH INCREASING SOUTHERLY FLOW DURING
THE DAY.
.TUESDAY-THURSDAY...MVFR CONDITIONS POSSIBLE AT TIMES IN SCT SHOWERS.
&&
.MARINE...
MARGINAL SCA WIND GUSTS EXPECTED THIS AFTERNOON INTO THIS
EVENING...MAINLY NEARSHORE WITH SHOT OF CAA IN WAKE OF DEPARTING
LOW WELL SOUTH OF THE AREA. HAVE HELD OFF ON SMALL CRAFT DUE TO
MARGINALLY STRONG WINDS ALOFT...BUT SCA MAY HAVE TO BE HOISTED IF
WINDS END UP A FEW KNOTS STRONGER.
THEREAFTER...SUB-ADVSY CONDS THROUGH TUE AS HIGH PRES BUILDS INTO THE
REGION. SEAS ON THE OCEAN MAY BUILD TO SCA LEVELS TUESDAY INTO
TUESDAY NIGHT WITH AN INCREASING SOUTHERLY FLOW AHEAD OF AN
APPROACHING FRONTAL SYSTEM. CONDITIONS ARE THEN EXPECTED TO FALL
BACK BELOW SCA LEVELS FOR MIDWEEK WITH WEAK GRADIENT.
&&
.FIRE WEATHER...
LOW HUMIDITY LEVELS AND GUSTY WINDS ARE EXPECTED TODAY...ALTHOUGH
THE KEETCH-BYRAM DROUGHT INDEX IS BELOW 200 ACROSS THE AREA.
&&
.HYDROLOGY...
NO PRECIPITATION IS EXPECTED UNTIL MONDAY NIGHT AND TUE WHEN AN
AVERAGE OF AROUND 1/3 OF AN INCH OF QPF IS EXPECTED.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
CTZ005>012.
NY...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
NYZ067>070-079-081.
NJ...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
NJZ002-004-103-105-107.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...MPS
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
FIRE WEATHER...
HYDROLOGY...Hazardous weather outlook, Apr 29, 4:35 AM EDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 435 AM EDT SUN APR 29 2012 CTZ009>012-NJZ004-103-105-107-NYZ079-081-300845- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX- WESTERN UNION-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 435 AM EDT SUN APR 29 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ002-NYZ069-070-300845- WESTERN PASSAIC-ROCKLAND-NORTHERN WESTCHESTER- 435 AM EDT SUN APR 29 2012 ...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ006-104-106-108-NYZ071>075-078-080-176>179-300845- HUDSON-EASTERN BERGEN-EASTERN ESSEX-EASTERN UNION- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 435 AM EDT SUN APR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>008-NYZ067-068-300845- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-ORANGE-PUTNAM- 435 AM EDT SUN APR 29 2012 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-300845- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 435 AM EDT SUN APR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:47 AM EDT | Freeze Watch | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 9 hr |
Nearby
Freeze Warnings in New York, 2012Freeze Warnings in Connecticut, 2012Freeze Warnings in New Jersey, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.